# SDR DALA13008659229

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 32,732 hours, 23,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDOW FRAME CRACKED.  VERIFIED CRACK WITH HFEC.  REMOVED INTERNAL DOUBLER.  DRILLED, PRIMED, PAINTED AND INSTALLED DOUBLER.
